Nonlinear wave motion and complexity
author
Engelbrecht, Jüri
statement of authorship
Jüri Engelbrecht
source
Proceedings of the Estonian Academy of Sciences
journal volume number month
Vol. 59, 2
year of publication
2010
pages
p. 66-71
url
https://doi.org/10.3176/proc.2010.2.02
subject term
lained
lainetus
solitonid
mittelineaarsed protsessid
liikumine
komplekssüsteemid
keyword
microstructured solids
Mindlin model
solitary waves
solitons
ISSN
1736-6046
notes
Bibliogr.p. 70-71
Kokkuvõte: Mittelineaarsed lained ja komplekssüsteemid
TalTech department
mehaanikainstituut
TTÜ Küberneetika Instituut
language
inglise